Does ANY lipodystrophy or lipoatrophy develop from PEP course?
Jan 26, 2011
I started today and am nervous about the gastrointestinal side effects as I heard they can be quite severe in people. But I'm most concerned about any lipodystrphy and lipoatrophy as that also seems progressive and irreversible once it starts.
Thanks so much for all you guys do on the site!
Response from Dr. Henry
Significant lipodystrophy from a 28 day course of Kaletra/Combivir is extremely unlikely to occur-I have not observed it nor am I aware of any published well documented case. Also, mild/early lipodystrophy is often stabilized or reversed when the offending drugs are stopped. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Rash During Window Period
- Can You Get HIV From Touching An Open Scab?
- Bloody Pee After Blowjob Worried I Have HIV
- Cold Feet After Oral Sex On A Woman What Are The Chances Of HIV
- Flu Symptoms After Having Sex During Period Worried I Have HIV
- Night Sweats After Oral Sex Hooker Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.